# SDR ASAA2018020523416

- Difficulty date: February 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,785 hours, 10,767 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED, MAP AND VTK MESSAGE ON LEFT DISPLAY. CHECKLIST COMPLETED, LEFT FMC DID NOT RECOVER.  ACFT GROUNDED.
